# SDR C2XA01IA323

- Difficulty date: August 9, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120ER
- Aircraft serial: 120169
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: 22045402
- Condition: Frozen
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EFD - FLIGHT 3517, THE CREW REPORTED A SMOKE LIGHT ON THE MAP WITH THE ASSOCIATED AURAL WARNING. FUMES WERE REPORTED, AND THE PACKS WERE BLOWING HOT. THE AIRCRAFT LANDED AT EFD WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE NUMBER TWO PACK ON MEL 21-50-2/C CONTROL NUMBER 014549, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.SDR FILED OPEN AWAITING FINAL FIX....
